# SDR AALA201909039028

- Difficulty date: September 2, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N805AN
- Make and model: Boeing 787-8
- Aircraft serial: 40623
- Aircraft time: 16,920 hours, 1,996 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: OVE102118081104
- Part serial: 15010078
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: SMOKE COMING FROM AFT GALLEY OVEN 9C. REMOVED AND REPLACED OVENS #9C IAW AMM 25-32-00. OPS CHECK GOOD
